I had the cheeriness that FSLondon described. 40mg pred was a way better antidepressant for me than any actual antidepressant. Also had insomnia and an increased appetite. Other stuff, like the moon face, took much longer to develop. On standard 8-week courses I never got a moon face at all.
If pred didn't eventually destroy every organ in your body and turn your bones into dust, I would have happily used pred as a lifelong maintenance med and spared myself two surgeries.
PS: Didn't get any weight gain on 8-week courses either. I gained a lot of weight when I was on pred for far longer than 8 weeks, but (at first at any rate) that was intentional. I'd become very underweight and needed to gain some weight. Unfortunately I gained so much I ultimately ended up overweight; it didn't vanish once I came off the pred either. I did eventually lose most of the excess pred weight, but yeah, it doesn't just magically vanish. You still have to do the sad work of simply eating less.
Post Edited (NiceCupOfTea) : 2/10/2017 7:30:43 AM (GMT-7)